Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had an ablation for AVNRT. Can I take increase the dose of aspirin?

can i take 3 low dose aspirin everyday? i had an ablation 3 years ago for avnrt. i now fight with pvc s. i take 2 81 mg aspirin daily. my doctor tells me that i am healed and to live with it. i had to quit my job 1 year ago because i could not deal with them.a nurse told me to take 2 aspirin daily and has work but now they have started to get worse again. any sugestions?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
Hello and welcome to HCM

As per your history it will not be any big benefit after taking 3 doses of asprin. 81 mg of asprin it self is sufficient for the countinue dose. In my opinion you can take opinion from cardiologist regarding your problem of PVCs. usually the couses of PVCs may be different.

you need a complete cardiac check-up done.

Thanking you for your query

Wish you a healthy heart
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor